# SDR CALA2024070900169

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N47291
- Make and model: Boeing 737-8
- Aircraft serial: 62182
- Aircraft time: 4,300 hours, 1,487 cycles
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Part number: PP2HDPE04
- Condition: Incorrect
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12E LIFEVEST BOX HAS THE WRONG TYPE SEAL INSTALLED. UPDATED LOGPAGE WITH PHOTO. REPLACED LIFEVETS CONTAINER SEAL WITH CORRECT SEAL.   COULD NOT EASILY BREAK SEAL PREVIOUSLY INSTALLED, AND HAD TO CUT IT OFF, WHICH WOULD AFFECT THE ABILITY TO ACQUIRE THE LIFEVEST IN AN EMERGENCY.PARTS USED:  29-2521-3-0030,QTY :1 PARTS USED: 29-2521-3-0030,QTY :1
